Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Positive solutions for vector differential equations


Author: Yan Wang
Journal: Proc. Amer. Math. Soc. 141 (2013), 4261-4274
MSC (2010): Primary 47H10; Secondary 34C25
Published electronically: August 6, 2013
MathSciNet review: 3105869
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we are concerned with the existence and multiplicity of positive periodic solutions for first-order vector differential equations. By using the Leray-Schauder alternative theorem and the Kransnosel'skii fixed point theorem, we show that the differential equations under the periodic boundary value conditions have at least two positive periodic solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47H10, 34C25

Retrieve articles in all journals with MSC (2010): 47H10, 34C25


Additional Information

Yan Wang
Affiliation: School of Mathematical Sciences, Dalian University of Technology, Dalian, Liaoning 116024, People’s Republic of China
Email: wangy891@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2013-11686-2
Keywords: Positive solution, Leray-Schauder alternative theorem, Kransnosel'skii fixed point theorem
Received by editor(s): December 14, 2011
Received by editor(s) in revised form: February 2, 2012
Published electronically: August 6, 2013
Additional Notes: This work was supported by the TianYuan Special Funds of the NNSF of China (Grant No. 11026168)
Communicated by: Yingfei Yi
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.